# SDR USAA2011122000021

- Difficulty date: November 27, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 36,355 hours, 16,115 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472193200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM BETWEEN FR66 TO FR70, -Y765.  REPLACED FLOORBEAM BETWEEN FR66 TO FR70, -Y765 IAW A320 SRM 51-72-11 & EA 200143A.
